MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator (ICD)
Model Number E143
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
ENERGEN? ICD
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50823282
Report Number2124215-2026-50016
Device Sequence Number13439958
Product Code LWP
UDI-Device Identifier00802526480744
UDI-Public(01)00802526480744(17)151113
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2015
Device Model NumberE143
Device Catalogue NumberE143
Device Lot Number110331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale